Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article


B. F. Finkel, Alwyn C. Smith, J. M. Colaw, Lewis Neikirk and G. B. M. Zerr
The American Mathematical Monthly
Vol. 3, No. 11 (Nov., 1896), pp. 285-288
DOI: 10.2307/2969775
Stable URL:
Page Count: 4

You can always find the topics here!

Topics: Rectangles
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.